# SDR SWIA200819261

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 13,692 hours, 9,813 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Damaged
- Location: Lt Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 4029 - DURING TAKEOFF, RECEIVED A STALL WARNING MESSAGE ALONG WITH AN AURAL WARNING.  REPLACED LEFT AOA VANE ASSEMBLY IAW MM 27-35-05.  OPS CHECK GOOD, PN C1625AA, SN OFF 532.
